Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Homotopy groups of finite $H$-spaces


Author: John R. Harper
Journal: Bull. Amer. Math. Soc. 78 (1972), 532-534
MSC (1970): Primary 55D45, 55E99; Secondary 57F20, 57F25
DOI: https://doi.org/10.1090/S0002-9904-1972-12985-9
MathSciNet review: 0301731
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Borel, Sur l'homologie et la cohomologie des groups de Lie compacts connexes, Amer. J. Math. 76 (1954), 273-342. MR 16, 219. MR 64056
  • 2. R. Bott and H. Samelson, Zpplications of the theory of Morse to symmetric spaces, Amer. J. Math. 80 (1958), 964-1029. MR 21 #4430. MR 105694
  • 3. W. Browder, Torsion in H-spaces, Ann. of Math. (2) 74 (1961), 24-51. MR 23 #A2201. MR 124891
  • 4. W. Browder, Higher torsion in H-spaces, Trans. Amer. Math. Soc. 108 (1963), 353-375. MR 27 #5260. MR 155326
  • 5. A. Bousfield and D. Kan, The homotopy spectral sequence of a space with coefficients in a ring, Topology 11 (1972), 79-106. MR 283801
  • 6. A. Clark, Hopf algebras over Dedekind domains and torsion in H-spaces, Pacific J. Math. 15 (1965), 419-426. MR 32 #6453. MR 189026
  • 7. P. J. Hilton, Calculations of the homotopy groups of $A\sb n\sp 2$-polyhedra. II, Quart. J. Math. Oxford Ser. (2) 2 (1951), 228-240. MR 13, 267. MR 43462
  • 8. W. S. Massey and F. P. Peterson, The mod 2 cohomology structure of certain fibre spaces, Mem. Amer. Math. Soc. No. 74 (1967). MR 37 #2226. MR 226637
  • 9. J. W. Milnor and J. C. Moore, On the structure of Hopf algebras, Ann. of Math. (2) 81 (1965), 211-264. MR 30 #4259. MR 174052

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55D45, 55E99, 57F20, 57F25

Retrieve articles in all journals with MSC (1970): 55D45, 55E99, 57F20, 57F25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12985-9

American Mathematical Society